# SDR R61A2019112341314

- Difficulty date: November 4, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, SLAT TRACK #5 FIXED LEADING EDGE CUTOUT CRACKED.  REPAIRED PER SRM 57-49-01 REPAIR #6
